# SDR CALA9701739

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6524691136
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT INBOARD MIDFLAP LOWER TRAILING EDGE CORRODED AND DISBONDED IN AFT FLAP COVE BETWEEN TEARDROP FAIRINGS.  THE MIDFLAP LOWER TRAILING EDGE WAS REMOVED IAW SRM 51-30-2, TREATED AND PRIMED IAW SRM 51-10-2, AND INSTALLED IAW SRM 51-10-1 AND 51-20-4.
